# SDR DL72W001308

- Difficulty date: June 29, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 60,436 hours, 40,949 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV THE RT ELEVATOR UPPER SURFACE HAS A DENT WITH CRACK JUST O/B OF ELEV STA 136.5 6 IN FWD OF T/E.  THE ELEVATOR WAS REPLACED PER NR 852.  S/N OFF DL90136RH, S/N ON DL90091RH.
